MathSciNet Relay Station
MathSciNet bibliographic data
MR2795392 34A08 (26A33 34A45 34E10 45J05)
Khan, Najeeb Alam; Ara, Asmat; Jamil, Muhammad An efficient approach for solving the Riccati equation with fractional orders. Comput. Math. Appl. 61 (2011), no. 9, 2683–2689.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement